Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TOBY?up for one more?

Posted by Dr. Bob on November 13, 1998, at 7:15:39

In reply to TOBY?up for one more?, posted by karen on November 8, 1998, at 18:00:41

> he has complained of feeling electrical shocks or
> steak knives stabbing his head!!!
> he was on paxil for 1 month for anxiety...

The timing might not fit exactly right in this
case, but "electrical shocks" can be a symptom of
withdrawal from Paxil. See:





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:1108